Really worried

hi I started Duranine for the first time nearly a week ago. I’m taking the 30mg.
I got some side affects in the first day and felt very very full.
I don’t have any more side affects and I feel full but not as much as day 1. I’m still feeling a bit hungry.
Is this normal?

Comments

Rava
Hi @Zayno - so sorry I didn't come across your blog post earlier!

How are you feeling now? Hope your side affects have eased :)

I don't know what strength you are on, but if it is a lower dose you always have the option of going up in strength and getting that prescribed instead.

How many calories are you consuming? How much are you exercising? If you are exercising a lot, of course your body is going to need more fuel and will start to feel hungry.

How is your weight loss?

One of the things that I found out when taking Duromine, is that if I didn't eat a certain amount of calories, my body actually stopped dropping weight.

Food trackers like "My Fitness Pal" and "Lose It" (both have free options) are a godsend in allowing you to track your calorie consumption as well as protein, fats, carbs, sodium and sugar. For me it was a real eye opener when I started using Lose It :)

Hope you are doing well! and hope to read more about your journey!
 

Blog entry information

Author
Zayno
Views
767
Comments
1
Last update

More entries in Week 1